# SDR DALA2021111006925

- Difficulty date: November 1, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,227 hours, 38,536 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 SLAT NUMBER 5 REMOVED FROM AIRCRAFT. CORRECTIVE ACTION: NEW SLAT INSTALLED AND RIGGED PER A320 AMM 27-84-67. OK FOR SERVICE. (2003115)
